# SDR AALA202212144596

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 30,461 hours, 6,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS WILL NOT ILLUMINATE AT SEAT 6C. MAINTENANCE RE-CONNECTED CONNECTOR 7260VC-A PER CMM 25-25-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
